CSpace
L-p-differentiability of W-l,W-p (R-n) (1
Liu, SP
1997-02-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume42Issue:3Pages:184-189
KeywordSobolev space L-p-continuity L-p-differentiability
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1997XK83400003
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29055
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,MATH INST,BEIJING 100080,PEOPLES R CHINA
Recommended Citation
GB/T 7714
Liu, SP. L-p-differentiability of W-l,W-p (R-n) (1
APA Liu, SP.(1997).L-p-differentiability of W-l,W-p (R-n) (1CHINESE SCIENCE BULLETIN,42(3),184-189.
MLA Liu, SP."L-p-differentiability of W-l,W-p (R-n) (1CHINESE SCIENCE BULLETIN 42.3(1997):184-189.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, SP]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, SP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, SP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.